Volume 5 Number 5 (Oct. 2013)
Home > Archive > 2013 > Volume 5 Number 5 (Oct. 2013) >
IJCEE 2013 Vol.5(5): 442-446 ISSN: 1793-8163
DOI: 10.7763/IJCEE.2013.V5.749

A Rational Spline for Preserving the Shape of Positive Data

Muhammad Abbas, Ahmad Abd. Majid, and Jamaludin Md. Ali
Abstract—In Computer Aided Geometric Design (CAGD), it is often needed to produce a positivity–preserving curve according to the given positive data. The main focus of this work is to address the problem of visualizing positive data in such a way that its display looks smooth and pleasant. A rational cubic spline function with three shape parameters has been developed. Simple data dependent constraints are derived for single shape parameter to preserve the positivity through positive data. Remaining two shape parameters are provided extra freedom to user for modification of curves as desired. The scheme is local, computationally economical and time saving as compared to existing schemes. The curve scheme under discussion is attained 1 C continuity.

Index Terms—Data visualization, interpolation, rational cubic function, shape parameters.

The authors are with the School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang Malaysia (e-mail: m.abbas@uos.edu.pk, majid@cs.usm.my, jamaluma@cs.usm.my).

 

Cite:Muhammad Abbas, Ahmad Abd. Majid, and Jamaludin Md. Ali, "A Rational Spline for Preserving the Shape of Positive Data," International Journal of Computer and Electrical Engineering vol. 5, no. 5, pp. 442-446, 2013.

General Information

ISSN: 1793-8163 (Print)
Abbreviated Title: Int. J. Comput. Electr. Eng.
Frequency: Quarterly
Editor-in-Chief: Prof. Yucong Duan
Abstracting/ Indexing: EI (INSPEC, IET), Ulrich's Periodicals Directory, Google Scholar, EBSCO, ProQuest, and Electronic Journals Library
E-mail: ijcee@iap.org

What's New

  • Jun 03, 2019 News!

    IJCEE Vol. 9, No. 2 - Vol. 10, No. 2 have been indexed by EI (Inspec) Inspec, created by the Institution of Engineering and Tech.!   [Click]

  • Oct 11, 2019 News!

    IJCEE Vol 11, No 4 is available online now   [Click]

  • Oct 11, 2019 News!

    The dois of published papers in Vol 11, No 1- Vol 11, No 3 have been validated by Crossref

  • Aug 20, 2019 News!

    IJCEE Vol 11, No 3 is available online now   [Click]

  • Jun 03, 2019 News!

    IJCEE Vol. 11, No. 2 is available online now.   [Click]

  • Read more>>